Volume 24, Issue 1
Remarks on Error Estimates for the TRUNC Plate Element

Ling Guo, Jianguo Huang Zhongci Shi

J. Comp. Math., 24 (2006), pp. 103-112.

Published online: 2006-02

Preview Full PDF 628 2597
Export citation
  • Abstract

This paper provides a simplified derivation for error estimates of the TRUNC plate element. The error analysis for the problem with mixed boundary conditions is also discussed.

  • Keywords

Plate bending problems, TRUNC element, Error estimates.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-103, author = {Ling Guo , and Jianguo Huang , and Zhongci Shi , }, title = {Remarks on Error Estimates for the TRUNC Plate Element}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {1}, pages = {103--112}, abstract = {

This paper provides a simplified derivation for error estimates of the TRUNC plate element. The error analysis for the problem with mixed boundary conditions is also discussed.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8737.html} }
TY - JOUR T1 - Remarks on Error Estimates for the TRUNC Plate Element AU - Ling Guo , AU - Jianguo Huang , AU - Zhongci Shi , JO - Journal of Computational Mathematics VL - 1 SP - 103 EP - 112 PY - 2006 DA - 2006/02 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8737.html KW - Plate bending problems, TRUNC element, Error estimates. AB -

This paper provides a simplified derivation for error estimates of the TRUNC plate element. The error analysis for the problem with mixed boundary conditions is also discussed.

Ling Guo, Jianguo Huang & Zhongci Shi. (1970). Remarks on Error Estimates for the TRUNC Plate Element. Journal of Computational Mathematics. 24 (1). 103-112. doi:
Copy to clipboard
The citation has been copied to your clipboard